# SDR AALA201711039006

- Difficulty date: November 2, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 9,761 hours, 2,872 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR EMERGENCY EXIT PRESSURE LOW. SERVICED L2 DOOR EMERGENCY EXIT TO PROPER PRESSURE PER AMM 52-10-00.
